MathSciNet Relay Station
MathSciNet bibliographic data
MR62932 35.0X
Friedrichs, K. O. Symmetric hyperbolic linear differential equations. Comm. Pure Appl. Math. 7, (1954). 345–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement